# SDR IPXA2024051429575

- Difficulty date: May 6, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 69,660 hours, 24,276 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586954
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - FOUND MAIN DECK FLOOR PANEL DAMAGE, P/N: 146T5869-54 PANEL NO.251XFF (REPLACE) 1.FABRICATE A NEW FLOOR PANEL I.A.W. SREO-9693-REQ001 REV.2. 2.CONDITION CHECK IS SATISFACTORY. REVIEW COMPLETED
